iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologymarijuana side effectsWhat impact does marijuana smoking have on penis size?

Does smoking marijuana affect penis size?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At March 10, 2024
Reviewed AtMarch 10, 2024

Patient's Query

Hello doctor,

I am a 24-year-old bisexual male. I have been smoking marijuana for one year. I have noticed a strange sexual problem and I guess it is due to the oral sex I gave to a man and drank his semen six months ago. After smoking marijuana the next day, I had seizures, and at night for some time, my penis expanded more than its usual erect size. In the morning I felt shrinking pressure on my penis that continued for three to four days. Now my penis has shrunken in size. I also have limp erections and no ejaculations or morning erections. Since six months, I have been frequently peeing, and also had a white coat all over the tongue, along with fever, and fatigue. I got tested for HIV and VDRL and both were negative. Despite all the blood work being normal, I am not getting my usual length of erection. Kindly help.

Thank you.

Hello,

Welcome to icliniq.com.

I can understand your concern.

The size of the penis does not increase or decrease in length once an individual achieves puberty. Marijuana is known to precipitate seizures in a lot of individuals but this does not affect the size of the penis.

Probably the fear of getting some sexually transmitted illness has resulted in significant stress and this is resulting in anxiety and the flaccid size appearing small to you. The erection is less because of anxiety and stress. Try to remain relaxed and avoid thinking that you have any sexual problems. Just avoid unprotected sexual encounters in the future and you will see improvement in your anxiety. For poor erection medications like Sildenafil or Tadalafil can be used. Either of these drugs are safe to use and have no serious side effects.

Kindly consult a psychiatrist for an opinion regarding your problem and take the proper prescription of medicines.

I hope this information will help you.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Seikhoo Bishnui
Dr. Seikhoo Bishnui

Psychiatry

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy